# SDR 03FDEA01104

- Difficulty date: July 16, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,133 hours, 18,387 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST NOZZLE HAS LOOSE AND MISSING HARDWARE AROUND THE ATTACH POINT TO CASE.  CLOSING ACTION ON 06/16/03. ON N/R S00104. REPLACED LOOSE AND MISSING BOLT'S AND TORQUED IAW M/M 78-11-02-2.
